# SDR DALA2021060102991

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,022 hours, 25,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DURING SVC CHECK, FOUND 4L DOOR ASSIST BOTTLE PRESSURE LOW. CORRECTIVE ACTION: REPLACED DOOR ASSIST BOTTLE PER B757 AMM 52-11. (7656475)
